In this paper, we obtain some stable Poisson Convergence Theorems for arrays of integer-valued dependent random variables. We prove that the limiting distribution is a mixture of Poisson distribution when the conditional second moments on a given $\sigma$-algebra of the sequence converge to some positive random variable. Moreover, we apply the main results to the indicator functions of rowise interchangeable events and obtain some interesting stable Poisson convergence theorems.
"STABLE POISSON CONVERGENCE FOR INTEGER-VALUED RANDOM VARIABLES." Taiwanese J. Math. 17 (6) 1869 - 1885, 2013. https://doi.org/10.11650/tjm.17.2013.1751